# SDR EISA96243

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAINS E-F WINDOW POST CRACKED.  INSTALLED DOUBLER PER SB 53-0086.  (M)
